Select language: En
0
2013
Impact Factor

Vol. 9, No. 1

Vol. 9, No. 1, 2013

Isaeva O. B.,  Kuznetsov A. S.,  Kuznetsov S. P.
Abstract
We outline a possibility of chaotic dynamics associated with a hyperbolic attractor of the Smale–Williams type in mechanical vibrations of a nonhomogeneous string with nonlinear dissipation arising due to parametric excitation of modes at the frequencies $\omega$ and $3\omega$, when the pump is supplied by means of the string tension variations alternately at frequencies of $2\omega$ and $6\omega$.
Keywords: parametric oscillations, string, attractor, chaos, Lyapunov exponent
Citation: Isaeva O. B.,  Kuznetsov A. S.,  Kuznetsov S. P., Hyperbolic chaos in parametric oscillations of a string, Rus. J. Nonlin. Dyn., 2013, Vol. 9, No. 1, pp. 3-10
DOI:10.20537/nd1301001
Kuznetsov A. P.,  Chernyschov N. Y.,  Turukina L. V.
Abstract
A phenomenon of interaction between three reactively coupled Van der Pol oscillators is considered in the paper. Phase equations are being obtained in second order approximation. Bifurcation analysis and Lyapunov’s exponent maps are used for illustrating system behavior. The paper consider significant features of reactive coupling. Complicated original system behavior with steering parameter growth is being considered too.
Keywords: synchronization, quasi-periodical oscillations, bifurcations, chaos
Citation: Kuznetsov A. P.,  Chernyschov N. Y.,  Turukina L. V., Dynamics and synchronization of the three coupled oscillators with reactive type of coupling, Rus. J. Nonlin. Dyn., 2013, Vol. 9, No. 1, pp. 11-25
DOI:10.20537/nd1301002
Markeev A. P.
Abstract
A motion of two identical pendulums connected by a linear elastic spring with an arbitrary stiffness is investigated. The system moves in an homogeneous gravitational field in a fixed vertical plane. The paper mainly studies the linear orbital stability of a periodic motion for which the pendulums accomplish identical oscillations with an arbitrary amplitude. This is one of two types of nonlinear normal oscillations. Perturbational equations depend on two parameters, the first one specifies the spring stiffness, and the second one defines the oscillation amplitude. Domains of stability and instability in a plane of these parameters are obtained.

Previously [1, 2] the problem of arbitrary linear and nonlinear oscillations of a small amplitude in a case of a small spring stiffness was investigated.
Keywords: pendulum, nonlinear oscillation, stability
Citation: Markeev A. P., A motion of connected pendulums, Rus. J. Nonlin. Dyn., 2013, Vol. 9, No. 1, pp. 27-38
DOI:10.20537/nd1301003
Sumbatov A. S.
Abstract
The question on possibility of writing the equations of motion of a nonholonomic system in the form of Lagrange’s equations of the 2nd kind for the minimal number of parameters is considered. The corresponding results of J. Hadamard and H. Beghin are discussed. It is proved that in the classic problem on rolling of a rigid body along a fixed plane without sliding the case when all three Chaplygin’s equations become Lagrange’s equations does not exist. For the same problem with two degrees of freedom the most general kind of nonholonomic constraints that provides the correct using Lagrange’s equations without multipliers, is established. Examples are given.
Keywords: constraints, the Lagrange equations of the 1st and 2nd kind, multipliers of constraints, rolling of a rigid body without sliding, possible displacements of a system
Citation: Sumbatov A. S., Lagrange’s equations in nonholonomic mechanics, Rus. J. Nonlin. Dyn., 2013, Vol. 9, No. 1, pp. 39-50
DOI:10.20537/nd1301004
Bolotin S. V.,  Popova T. V.
Abstract
We consider a mechanical system inside a rolling ball and show that if the ideal constraints have spherical symmetry, the equations of motion have a Lagrangian form. Without symmetry, this is not true.
Keywords: nonholonomic constraint, rolling ball, Lagrange equations, Hamilton principle
Citation: Bolotin S. V.,  Popova T. V., On the motion of a mechanical system inside a rolling ball, Rus. J. Nonlin. Dyn., 2013, Vol. 9, No. 1, pp. 51-58
DOI:10.20537/nd1301005
Borisov A. V.,  Kilin A. A.,  Mamaev I. S.
Abstract
In our earlier paper [2] we examined the problem of control of a balanced dynamically nonsymmetric sphere with rotors with no-slip condition at the point of contact. In this paper we investigate the controllability of a ball in the presence of friction. We also study the problem of the existence and stability of singular dissipation-free periodic solutions for a free ball in the presence of friction forces. The issues of constructive realization of the proposed algorithms are discussed.
Keywords: non-holonomic constraint, control, dry friction, viscous friction, stability, periodic solutions
Citation: Borisov A. V.,  Kilin A. A.,  Mamaev I. S., How to control the Chaplygin ball using rotors. II, Rus. J. Nonlin. Dyn., 2013, Vol. 9, No. 1, pp. 59-76
DOI:10.20537/nd1301006
Gonchenko A. S.,  Gonchenko S. V.
Abstract
We consider a nonholonomic model of movement of celtic stone on the plane. We show that, for certain values of parameters characterizing geometrical and physical properties of the stone, a strange Lorenz-like attractor is observed in the model. We have traced both scenarios of appearance and break-down of this attractor.
Keywords: celtic stone, nonholonomic model, the Lorenz attractor, Lorenz-like attractor for diffeomorphisms, chaotic dynamics
Citation: Gonchenko A. S.,  Gonchenko S. V., On existence of Lorenz-like attractors in a nonholonomic model of Celtic stones, Rus. J. Nonlin. Dyn., 2013, Vol. 9, No. 1, pp. 77-89
DOI:10.20537/nd1301007
Karavaev Y. L.,  Trefilov S. A.
Abstract
The paper deals with deviation based control algorithm for trajectory following of omni-wheeled mobile robot. The kinematic model and the dynamics of the robot actuators are described.
Keywords: omni-wheeled mobile robot, discrete algorithm, deviation based control, linearization, feedback
Citation: Karavaev Y. L.,  Trefilov S. A., Deviation based discrete control algorithm for omni-wheeled mobile robot, Rus. J. Nonlin. Dyn., 2013, Vol. 9, No. 1, pp. 91-100
DOI:10.20537/nd1301008
Marigo A.,  Bicchi A.
Abstract
Pairs of bodies with regular rigid surfaces rolling onto each other in space form a nonholonomic system of a rather general type, posing several interesting control problems of which not much is known. The nonholonomy of such systems can be exploited in practical devices, which is very useful in robotic applications. In order to achieve all potential benefits, a deeper understanding of these types of systems and more practical algorithms for planning and controlling their motions are necessary. In this paper, we study the controllability aspect of this problem, giving a complete description of the reachable manifold for general pairs of bodies, and a constructive controllability algorithm for planning rolling motions for dexterous robot hands.
Keywords: nonholonomic systems, nonlinear controllability theory, robotic manipulation
Citation: Marigo A.,  Bicchi A., Rolling bodies with regular surface: controllability theory and applications, Rus. J. Nonlin. Dyn., 2013, Vol. 9, No. 1, pp. 101-132
DOI:10.20537/nd1301009
Abstract
Citation: New books, Rus. J. Nonlin. Dyn., 2013, Vol. 9, No. 1, pp. 133-137

Back to the list